# SDR DALA1157753711

- Difficulty date: October 13, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N381DN
- Make and model: Boeing 737832
- Aircraft serial: 30350
- Aircraft time: 38,322 hours, 15,900 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

REPORT OF A VERY FAINT SMELL OF SMOKE IN VICINITY OF SEAT ROW 22 OVERHEAD.  NO VISIBLE SMOKE.  SHUT OFF NON ESSENTIAL ELECTRICAL EQUIPMENT PER QRH, GALLEY POWER, FLUORESCENT LIGHTS, ENTERTAINMENT AND OUTLETS.  THERE WAS NO VISIBLE SMOKE AT ANY TIME.  TROUBLESHOT PER FIM 21-00-00-810-806 SECTION I AND J.  NO FUMES OR SMELL IN THE CABIN.  AIRCRAFT RETURNED TO SERVICE.
